MAUDE Adverse Event Report: KARL STORZ SE & CO. KG CUTTING LOOP, BIPOLAR; BIPOLAR SINGLE USE CUTTING LOOP

KARL STORZ SE & CO. KG CUTTING LOOP, BIPOLAR; BIPOLAR SINGLE USE CUTTING LOOP
Model Number 27040GP130-S
Medical Device Problem Codes Material Separation (1562); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/07/2022
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer's complaint reference number for this case is (b)(4).Se edwin carty reported that the doctor had 2 bipolar loops break during separate procedures.The loops completely came off the tip.No patient harmed during the procedure.Both loops from the same lot.First complaint is (b)(4).
 
Additional Manufacturer Narrative
The affected product will not be returned, no evaluation results will be obtained.Based on the information provided by the facility that the tip came off the loop in the middle of a procedure, mechanical damage is a probable cause.The ifu 97000002usca 02-2019, states the product should not be manipulated or bent.

Brand Name
CUTTING LOOP, BIPOLAR
Common Device Name
BIPOLAR SINGLE USE CUTTING LOOP
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
78532
tuttlingen, gm
Manufacturer (Section G)
KARL STORZ SE & CO.KG
dr.-karl-storz -strasse 34
78532
tuttlingen, gm
Manufacturer Contact
anja fair
2151 e. grand avenue
el segundo, CA 90245
4242188247
MDR Report Key15508749
Report Number9610617-2022-00273
Device Sequence Number6090654
Product Code FAS
UDI-Device Identifier04048551393864
UDI-Public4048551393864
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K061541
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number27040GP130-S
Device Catalogue Number27040GP130-S
Device Lot Number37CJ1218
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2022
Initial Report FDA Received Date09/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age80 YR
Patient SexMale
Patient Weight88 KG